Semiclassical Solutions of the Nonlinear Schrödinger Equation; Journal of Nonlinear Mathematical Physics; Vol. 6, iss. 2

מידע ביבליוגרפי
Parent link:Journal of Nonlinear Mathematical Physics: Scientific Journal
Vol. 6, iss. 2.— 1999.— [P. 127-138]
מחבר ראשי: Shapovalov A. V. Aleksandr Vasilyevich
מחברים אחרים: Trifonov A. Yu. Andrey Yurievich
סיכום:Title screen
A concept of semiclassically concentrated solutions is formulated for the multidimensional nonlinear Schrödinger equation (NLSE) with an external field. These solutions are considered as multidimensional solitary waves. The center of mass of such a solution is shown to move along with the bicharacteristics of the basic symbol of the corresponding linear Schrödinger equation. The leading term of the asymptotic WKBsolution is constructed for the multidimensional NLSE. Special cases are considered for the standard one-dimensional NLSE and for NLSE in cylindrical coordinates
Режим доступа: по договору с организацией-держателем ресурса
שפה:אנגלית
יצא לאור: 1999
נושאים:
גישה מקוונת:http://www.tandfonline.com/doi/abs/10.2991/jnmp.1999.6.2.2#.UwF6bWJ_vId
פורמט: אלקטרוני Book Chapter
KOHA link:https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=636567